A familiar road

Why does antidepressant withdrawal make things feel worse? I'm integrating the new med I'm switching to into the mix so it shouldn't be a problem, one would think. It isn't a new experience for me, but certainly a challenging one. Oh yes... it's just the beginning.

Little Amelie tries to keep me company when rest seems impossible. I tell her night-time is for sleeping, as the tap of her toenails pace the floor. At least Darrel doesn't need to be awake, his patience waring. But my mind keeps on racing.

The sky these days is stark grey, so much like how I'm feeling. What I like to think is that like the weather, my mood will change... in hours, days, perhaps even weeks - nomatter how fleeting.

2 comments:

mainja said...

hang in there. the one good thing is you know that it will get better, just keep reminding yourself it's not forever.

jane said...

Which antidepressant are you coming off of? Are you weaning yourself off? I know Effexor is really difficult to get off of, and another, but I forget what it is.
Just remember it will get better eventually.